CureZone   Log On   Join
Re: So pretty sure I have AF...now what to do?
 
vociferous Views: 2,759
Published: 13 years ago
 
This is a reply to # 1,738,664

Re: So pretty sure I have AF...now what to do?


Jb, an important part of any stressful event is having someone to talk with about it. If you want to, you can IM me at Yahoo. I am midibluenote.
I think it is probably a good thing that you stopped taking your vitamins/minerals and are now relying on food for nutrition. That is what I did about 7 days ago. My legs now feel less toxic, I can move a bit better and have more energy.
You mentioned Xanax.
Abruptly stopping benzodiazapines such as Xanax can cause symptoms such as anxiety and sleep disturbances. Some drugs, such as the notorious S.S.R.I. Paxil, have been reported to cause suicidal tendencies when their use is stopped abruptly.
Since the benzodiazapines' and S.S.R.I's effect is similar (the prevention of reuptake of certain hormones), the discontinuation of their use should be gradual.

Your naturopath should be able to advise you on this. Maybe make a phone call to him or her today and explain the urgency of your case.

Paul
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

12.125 sec, (1)